# SDR DALA13013310953

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 61,812 hours, 45,900 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX,  THE NR 2 LT SERVICE ENTRY SLIDE WAS NOTED TO HAVE BOTTLE PRESSURE WAS LOW & OUT OF LIMITS.  THE SLIDE ASSY WAS REPLACED IAW AMDS WORKCARD 2500-4484 AND THE REQUIRED INSPECTION WAS COMPLETED.
